MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO EMPOWR KNEETM, PRESS FIT BP MINUS, 7L; MACHINED, DJO EMPOWR KNEETM

ENCORE MEDICAL L.P. DJO EMPOWR KNEETM, PRESS FIT BP MINUS, 7L; MACHINED, DJO EMPOWR KNEETM
Catalog Number 353-03-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthralgia (2355); Joint Laxity (4526)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-01317; 353-02-106, s810 - device loosening, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - mdr - loosening/pain.

Brand Name
DJO EMPOWR KNEETM, PRESS FIT BP MINUS, 7L
Common Device Name
MACHINED, DJO EMPOWR KNEETM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18088694
Report Number1644408-2023-01554
Device Sequence Number5823332
Product Code MBH
UDI-Device Identifier00190446230250
UDI-Public00190446230250
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number353-03-107
Device Lot Number212W1027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
243-01-107 , LOT 276W1114.; 341-10-707 , LOT 067T1093.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale